Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Projections, the weighted Bergman spaces, and the Bloch space


Author: Boo Rim Choe
Journal: Proc. Amer. Math. Soc. 108 (1990), 127-136
MSC: Primary 32A25; Secondary 32A40, 46E99, 47B38
MathSciNet review: 991692
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It has been known that there is a family of projections $ {P_S}$ of the Lebesgue spaces onto the Bergman spaces on the unit ball of $ {\mathbb{C}^n}(n \geq 1)$. The corresponding result for the weighted Bergman spaces $ A_\alpha ^p$ is obtained. As applications a solution of Gleason's problem at the origin for $ A_\alpha ^p$ and a characterization of $ A_\alpha ^p$ in terms of partial derivatives are indicated without proof. Also the natural limiting case is found: $ {P_S}{L^\infty } = \mathfrak{B}$, the Bloch space, and $ {P_S}{C_0} = {\mathfrak{B}_0}$, the little Bloch space. Moreover, simple bounded linear operators $ {L_S}:\mathfrak{B} \to {L^\infty }$, with $ {L_S}({\mathfrak{B}_0}) \subset {C_0}$, are found so that $ {P_S} \circ {L_S}$ is the identity on $ \mathfrak{B}$. As an application the dualities $ \mathfrak{B} = {(A_\alpha ^1)^ * }$ and $ \mathfrak{B}_0^ * = A_\alpha ^1$ are established under each of pairings suggested by projections $ {P_S}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A25, 32A40, 46E99, 47B38

Retrieve articles in all journals with MSC: 32A25, 32A40, 46E99, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-0991692-0
PII: S 0002-9939(1990)0991692-0
Keywords: Projections, weighted Bergman spaces, Bloch space
Article copyright: © Copyright 1990 American Mathematical Society